# SDR 96FDEA01271

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5711 · Wing Spar
- Part: Ctr Wing Spar
- Part number: 65185384
- Condition: Corroded
- Location: Bs 866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0702 AND 703, CORROSION CTR WING TANK, STA 866 SPAR AND UPPER CHORD CORRODED FROM LBL 50 TO RBL 50.  *S/D*  REMOVED AND REPLACED REAR SPAR UPPER CHORD PER 51-40-4 FIG 1 AND EA 7-5710-28808.
